# SDR UALA2011012600447

- Difficulty date: January 26, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,620 hours, 14,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A ADVISES SLIDE PACK PRESSURE GAUGE DOOR 1R OBSCURED BY INSPECTION DATE STICKER. REPLACED DOOR 1R SLIDE ASSY IAW MM.  INSPECTION DATE TAG INCORRECTLY PLACED BY VENDOR.
